Show simple item record

dc.creatorCvijović, Đurđe
dc.date.accessioned2018-03-01T20:24:41Z
dc.date.available2018-03-01T20:24:41Z
dc.date.issued2008
dc.identifier.issn0022-247X (print)
dc.identifier.urihttp://vinar.vin.bg.ac.rs/handle/123456789/3436
dc.description.abstractHaruki and Rassias [H. Haruki, T.M. Rassias, New integral representations for Bernoulli and Euler polynomials, J. Math. Anal. Appl. 175 (1993) 81-90] found the integral representations of the classical Bernoulli and Euler polynomials and proved them by making use of the properties of certain functional equation. In this sequel, we rederive, in a completely different way, the results of Haruki and Rassias and deduce related and new integral representations. Our proofs are quite simple and remarkably elementary. (C) 2007 Elsevier Inc. All rights reserved.en
dc.relationinfo:eu-repo/grantAgreement/MESTD/MPN2006-2010/142025/RS//
dc.rightsopenAccessen
dc.sourceJournal of Mathematical Analysis and Applicationsen
dc.subjectBernoulli polynomialsen
dc.subjectenter polynomialsen
dc.subjectintegral representationsen
dc.titleThe Haruki-Rassias and related integral representations of the Bernoulli and Euler polynomialsen
dc.typearticleen
dcterms.abstractЦвијовић Ђурђе;
dc.citation.volume337
dc.citation.issue1
dc.citation.spage169
dc.citation.epage173
dc.identifier.wos000255425400015
dc.identifier.doi10.1016/j.jmaa.2007.03.090
dc.citation.rankM21
dc.identifier.scopus2-s2.0-34548249992
dc.identifier.fulltexthttp://vinar.vin.bg.ac.rs//bitstream/id/12468/3432.pdf


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record